# SDR REXA2022102700933

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CORRODED.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE AFT STAIR WEB PN 601R317071-11 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001- A01
